# SDR SWIA972400

- Difficulty date: February 24, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 33,968 hours, 41,372 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM BINDING ON DESCENT TO SLC.  INSTALLED SERVICEABLE TRIM TAB ACTUATOR FOR LEFT ELEVATOR TRIM IAW MM 27-32-02.  P/N ON 5299-1, S/N ON 842, S/N OFF 174.
